# SDR CAL950391

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0344 - EWR - INSPECTION FOUND THE EMERGENCY EXIT LIGHT ON THE OUTSIDE WALL OF AFT LEFT LAV INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT THE EXIT LIGHT.  THE WIRE WAS REMOVED AND REPLACED AND OPERATION OF THE EXIT LIGHT WAS RESTORED.  (W)
